Open Access
Translator Disclaimer
2015 A global homogeneity test for high-dimensional linear regression
Camille Charbonnier, Nicolas Verzelen, Fanny Villers
Electron. J. Statist. 9(1): 318-382 (2015). DOI: 10.1214/15-EJS999

Abstract

This paper is motivated by the comparison of genetic networks inferred from high-dimensional datasets originating from high-throughput Omics technologies. The aim is to test whether the differences observed between two inferred Gaussian graphical models come from real differences or arise from estimation uncertainties. Adopting a neighborhood approach, we consider a two-sample linear regression model with random design and propose a procedure to test whether these two regressions are the same. Relying on multiple testing and variable selection strategies, we develop a testing procedure that applies to high-dimensional settings where the number of covariates $p$ is larger than the number of observations $n_{1}$ and $n_{2}$ of the two samples. Both type I and type II errors are explicitly controlled from a non-asymptotic perspective and the test is proved to be minimax adaptive to the sparsity. The performances of the test are evaluated on simulated data. Moreover, we illustrate how this procedure can be used to compare genetic networks on Hess et al. breast cancer microarray dataset.

Citation

Download Citation

Camille Charbonnier. Nicolas Verzelen. Fanny Villers. "A global homogeneity test for high-dimensional linear regression." Electron. J. Statist. 9 (1) 318 - 382, 2015. https://doi.org/10.1214/15-EJS999

Information

Received: 1 August 2013; Published: 2015
First available in Project Euclid: 17 March 2015

zbMATH: 1310.62068
MathSciNet: MR3323203
Digital Object Identifier: 10.1214/15-EJS999

Subjects:
Primary: 62H15
Secondary: 62P10

Keywords: Adaptive testing , Detection boundary , Gaussian graphical model , High-dimensional statistics , minimax hypothesis testing , multiple testing , two-sample hypothesis testing

Rights: Copyright © 2015 The Institute of Mathematical Statistics and the Bernoulli Society

JOURNAL ARTICLE
65 PAGES


SHARE
Vol.9 • No. 1 • 2015
Back to Top